Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

wellbutrin

I have been taking 100mg of zoloft and 300mg of wellbutrin for almost 2 years, i recently added another 150mg of wellbutrin so i take 450mg total.  I have noticed that my hands have started shaking and im having mild tremors and im wondering if this is a normal side affect that I shouldn't worry about, or if I need to contact my doctor?
2 Responses
Avatar universal
Tremor is a common adverse reaction when taking Wellbutrin.  It might go away as your body adjusts to the higher dose.  But you should contact your doctor to be sure.  Your doctor may want you to go back to 300mg.  
Tbd
External User
Same thing happened to me. Told my doctor. He said it's a side effect from drinking caffeine while taking Wellbutrin. I switched to decaf, and the tremors went away almost immediately. If I overdo on chocolate (has caffeine), they'll shake a little. As long as you eliminate caffeine, the tremors will stop.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.